# SDR SWAA2024041160926

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED FWD POSITION BS 907 TO BS 927 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT.   REPLACED SUPPORT ANGLE LOCATED FWD POSITION BS 907 TO BS 927 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND DRAWING 147A7221 REV D.  MEASURE OF CRACK IS L= 0.863.
